# SDR DALA2020031601880

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 IN FWD CARGO COMPARTMENT, CRACK INDICATION FOUND FROM THE SEVENTH FASTENER HOLE TO OUTBOARD OF Y1292.0 LOCATED AT FR 36 IN FWD CARGO COMPARTMENT. CRACK DIRECTION 10 O'CLOCK , REPAIR ACCOMPLISHED WITH CARD 179/100 AND ER/A 585412-14AD REV. ORIGINAL SECTION I
